# SDR R61A201308090725

- Difficulty date: August 9, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000275
- Aircraft time: 11,014 hours, 6,485 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF1000
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 10,348 hours, 6,191 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE L1 DOOR GIRT BAR WOULD NOT DISARM.   FOUND SLIDE PARTIALLY DEPLOYED.  REPLACED SLIDE IAW AMM AND OPS CHECKED GOOD.
